# SDR ASAA2015012810464

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 4,784 hours, 1,542 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TR UNIT LIGHT ILLUMINATED AFTER POWER TRANSFER FROM APU GENERATOR TO ENGINE GERNERATORS.  ACFT GROUNDED.  CYCLED POWER ON AND OFF SEVERAL TIMES, AND TRANSFERRED POWER BETWEEN APU AND GROUND WITH NO DISCREPANCIES NOTED. ACCOMPLISHED FIM 24-31, TASK 826 WITH NO DEFECTS NOTED. NO FAULTS LOGGED. SYSTEMS OP NORMAL.  NO HISTORY 30 DAYS.  GROUND VERIFICATION SATISFACTORY.
